:confused: Please someone if you can help I would be deeply in debit. I am 31 and I have been having headaches for about 8 years. Through this year I having other symptoms had a kidney stone and ended up wearing a stent for about a month i have since had kidney spasms repeated kidney infections, lower adominal pain in right side, confusion, right leg pain numbness and tingling all the way down into right foot. I call them episodes it starts with confusion, shortness of breath, upper back pain, then feels like someone has there hands around my throat(kinda heavyness or I want to pull at my shirt collar cause it feels to tight,but its not), then tingling in face then diarrehea head begins to itch, the more I scratch the more knots pop up on my scalp and forehead, occasionaly I start wheezing. I have recently been diagnosised with hypothiroidisum, and stenosis( they explained it like this the main artery above rt kidney closing off for some reason they cant find why) this is how they found my thyroid level to be off by checking my cholestorl) it seems that this has been the story all along they go looking for one thing and end up finding something else. Have other symptoms to many to remeber off hand but I am keeping a journal. All seem to come and go and it seems to be spaced like a vicious cycle........... Please Help I feel as though I am going crazy. Somedays I question my sanity and other I am certian I have some rare something no one has heard of yet. I know the pain I feel is real I just wish I had some reason for it so my friends and family that dont experience this pain first hand they only see what i go through Know that I am not crazy or being a baby about everything............. Thanks for any feed back good or bad atleast I have gotten someones attention Thanks and God Bless........Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?